Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Fever, feeling cold, shaking, nausea, fatigue, bleeding from anus. Taken tylenol. Treatment?

Hi there. My friend who is next to me right now is feeling very cold, has a slight fever i think (i don t have a thermometer ), he s shaking, has cold hands and feet, is feeling nauseated and fatigue . he also told me that his anus was bleeding when he was in the bathroom. i have given him warm tea and an anti- cold and fever tylenol pill and have him laying down under a warm blanket. do you know what is wrong with him and what i should do next?
Asked On : Tue, 4 Sep 2012
Answers:  3 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

The possibilities I can think of are Viral Fever, blood loss, or anxiety due to witnessing blood from the anus, low blood sugars. All these conditions can cause cold hands and feet, shaking, nausea etc.

You did the right thing by giving him a tylenol for the fever. However, I would advise you to take your friend to a doctor and get the following blood tests like random blood sugar, complete blood picture etc. Probably the bleeding(fresh red blood|) from the anus might be due to piles/ anal fissures which also needs to be evaluated.

In the meantime, see how he is responding to tylenol. If he is feeling slightly better, it might be an indication that he might be having viral fever. Please document the temperature reading. Viral fever normally present with temp more than 101 F. The treatment is usually symptomatic with tylenol 3 times a day for 2 days, and hydration. Make sure he is well hydrated with plenty of warm fluids to drink.; warm water, warm milk, warm tea etc....

Wishing your friend a speedy recovery.

Dr. Divya Kuttikrishnan
Answered: Thu, 6 Sep 2012
I find this answer helpful
General & Family Physician Dr. Kulbir Singh's  Response
Hello and thanks for the query
I don't think he is suffer from cold or viral fever. He has Intestinal infection that is causing bleeding from anus but needs to rule out Heamrriods and fissure in ano. Don't give hot tea or coffee, it increases gastritis and may result in more bleeding. Try to give High fiber diet and more fruits like apple and banana. You can also you soft laxative and Isabgol in night as a fiber diet.
Consult your doctor for a course of antibiotic and take antacids and Proton Pump Inhibitor. Avoid all spicy and fatty and oily food. Take plenty of water and green vegetables and salads.
Best wishes and have a speedy recovery.
Answered: Tue, 4 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Mimkhdar,
Thanks for query.
It seems that due to some infection, most probably he might be having infected piles or fissure in ano.
due to this infection your friend is having fever, fatigue and cold feeling.
Consult surgeon and get examined.
Meanwhile you can give tylenol as and when required.
Ok and bye.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor